# SDR SWAA2022031201678

- Difficulty date: July 14, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB UPPER SLIDE SEAL CRACKED / REMOVED RT HORIZ STAB UPPER SLIDE SEAL IAW MM 53-31-31-000-801 3074C 23JUL19 INSTALLED RT HORIZONTAL STAB UPPER SLIDE SEAL IAW AMM 53-31-31-400-801 84036U 24JUL19
